# SDR CA991209020

- Difficulty date: November 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE3313UW
- Propeller: Hartzl HCB3TN5
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Lighting Panel
- Part number: 2719033073
- Condition: Melted
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) A DAMAGED LIGHT BULB IN THE PILOT'S LOWER SWITCH PANEL BACKLIGHTING CAUSED A SHORT WHICH MELTED PART OF THE PANEL RESULTING IN SOME SMOKE AND FUMES IN THE COCKPIT.
